# SDR UPS03441268

- Difficulty date: September 5, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 7075T60071IN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D- R1 DOOR AFT UPPER STOP FITTING AREA DOOR FRAME FOUND CRACK.  M/D - R1 DOOR AFT UPPER STOP FITTING AREA DOOR FRAME REPAIRED AS PER RS R52-11-35073 AND UPS ENGINEERING FILE 747-52-20007.
